# SDR USAA001551

- Difficulty date: September 25, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Component: Airframe, Boeing, 7373B7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CRACKED.   FABRICATED NEW WEB PER SRM 51-10-02
